Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 308518, 18 pages
http://dx.doi.org/10.1155/2009/308518
Research Article

Properties of Matrix Variate Beta Type 3 Distribution

1Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, OH 43403-0221, USA
2Departamento de Matemáticas, Universidad de Antioquia, Calle 67, No. 53-108, Medellín, Colombia

Received 27 September 2008; Accepted 29 May 2009

Academic Editor: Kenneth Berenhaut

Copyright © 2009 Arjun K. Gupta and Daya K. Nagar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. L. Johnson, S. Kotz, and N. Balakrishnan, Continuous Univariate Distributions. Vol. 2, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, New York, NY, USA, 2nd edition, 1995. View at MathSciNet
  2. L. Cardeño, D. K. Nagar, and L. E. Sánchez, “Beta type 3 distribution and its multivariate generalization,” Tamsui Oxford Journal of Mathematical Sciences, vol. 21, no. 2, pp. 225–241, 2005. View at Google Scholar · View at MathSciNet
  3. A. K. Gupta and D. K. Nagar, Matrix Variate Distributions, vol. 104 of Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2000. View at MathSciNet
  4. A. K. Gupta and D. K. Nagar, “Matrix-variate beta distribution,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 7, pp. 449–459, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. G. Constantine, “Some non-central distribution problems in multivariate analysis,” Annals of Mathematical Statistics, vol. 34, pp. 1270–1285, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. W. Davis, “Invariant polynomials with two matrix arguments extending the zonal polynomials: applications to multivariate distribution theory,” Annals of the Institute of Statistical Mathematics, vol. 31, no. 3, pp. 465–485, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. W. Davis, “Invariant polynomials with two matrix arguments, extending the zonal polynomials,” in Multivariate Analysis, V (Proc. Fifth Internat. Sympos., Univ. Pittsburgh, Pittsburgh, Pa., 1978), P. R. Krishnaiah, Ed., pp. 287–299, North-Holland, Amsterdam, The Netherlands, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Chikuse, “Distributions of some matrix variates and latent roots in multivariate Behrens-Fisher discriminant analysis,” The Annals of Statistics, vol. 9, no. 2, pp. 401–407, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. K. Nagar and A. K. Gupta, “Matrix-variate Kummer-beta distribution,” Journal of the Australian Mathematical Society, vol. 73, no. 1, pp. 11–25, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and Series. Vol. 3. More Special Functions, Gordon and Breach Science, New York, NY, USA, 1990, translated from the Russian by G. G. Gould. View at MathSciNet